# SDR CA090823001

- Difficulty date: August 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: D7GSZ
- Condition: Damaged
- Location: Ac Buss
- Part time: 5,713 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT PREP, WITH NO PAX ON BOARD, AFTER CONNECTING GPU, FLIGHT CREW HEARD A STRONG CLUNK NOISE FOLLOWED BY A PWR FLICKERING.  FLIGHT CREW DECIDED TO SHUT THE POWER DOWN AND RIGHT AFTER, A STRONG ELECTRICAL SMELL AND SMOKE WERE NOTICED IN THE COCKPIT. BATTERY MASTER SWITCH WAS CUT OFF.  THE FLIGHT CREW ADVISED FIRE DEPARTMENT AND EVACUATED THE ACFT. THERE WAS NO FIRE. THE GPU WAS RULED OUT SINCE ITS OUTPUT WAS VERIFIED BEFORE AND AFTER THE INCIDENT.  MX FOUND AC SERVICE BUSS CONTACTOR TO HAVE AN INTERNAL PROBLEM. THE CONTACTOR IS THE K4XA.  CONTACTOR K4XA SEAL IS PROTRUDING AND IT IS CONTAMINATED WITH SOOT.  MOVING PARTS FROM INSIDE CAN BE HEARD WHEN SHAKEN. THE OTHER 3 CONTACTORS ON THE TRAY ARE CONTAMINATED WITH SOOT BUT THERE ARE NO DAMAGES THAT CAN BE OBSERVED FROM THE OUTSIDE. ALL CONECTIONS AND WIRING ARE OK.
